# SDR 070110

- Difficulty date: May 3, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  QRH COMPLIED WITH BY FLIGHT CREW.  NLG RED UNSAFE REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD (LAS).  NO EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT INSPECTED AND ADJUSTED THE NLG DOWNLOCK SENSOR IAW AMM 32-60-65.  PERFORMED GEAR SWING, OPS CHECK GOOD IAW AMM 32-60-00.  AIRCRAFT RETURNED TO SERVICE.
